# SDR IPXA2023030591540

- Difficulty date: February 18, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,484 hours, 19,938 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N504651
- Condition: Corroded
- Location: #1 Eng O/B Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* #1 ENGINE OUTBD PYLON SKIN OF VENT 433CL OPENING HAS EXFOLIATION CORROSION ON THE INNER SKINREPAIR PER UPS RCD 271422 AND VT MAE EA 757-5450-27-A3154 REV-
